Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a remarkable class of entire functions


Author: J. I. Hutchinson
Journal: Trans. Amer. Math. Soc. 25 (1923), 325-332
MSC: Primary 30D15
MathSciNet review: 1501248
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1923-1501248-1
PII: S 0002-9947(1923)1501248-1
Article copyright: © Copyright 1923 American Mathematical Society